Vasoprin 60 mg/75 mg Tablet

  • Manufacturer : Torrent Pharmaceuticals Ltd.
  • Composition : Isosorbide Mononitrate 60mg, Aspirin 75mg
  • Generally Prescribed For : Angina Pectoris
  • Estimated Price : 42.50 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Vasoprin 60 mg/75 mg Tablet

Vasoprin 60 mg/75 mg Tablet is used for the treatment or prevention of the following disease(s):

Angina Pectoris

Side effects of Vasoprin 60 mg/75 mg Tablet

The most common side effects of Vasoprin 60 mg/75 mg Tablet are - Headache, Nausea, Dizziness, Cutaneous Vasodilation, Rash, Weakness, Ankle Edema, Flushing, Fainting, Sublingual Burning, Tachycardia, Palpitations, Vomiting, Orthostatic Hypotension

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Vasoprin 60 mg/75 mg Tablet

Do not use Vasoprin 60 mg/75 mg Tablet if you are allergic to - Isosorbide Mononitrate, Aspirin

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Vasoprin 60 mg/75 mg Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Vasoprin 60 mg/75 mg Tablet works

Vasoprin 60 mg/75 mg Tablet contains - Isosorbide Mononitrate, Aspirin

Isosorbide Mononitrate reduce cardiac oxygen demand by decreasing preload and afterload.

Aspirin works to prevent the platelets in your blood from clumping and clotting in your arteries, thereby reducing these risks by improving blood flow to your heart and brain.

Dosage of Vasoprin 60 mg/75 mg Tablet

The dosage of Vasoprin 60 mg/75 mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Vasoprin 60 mg/75 mg Tablet

If you forget to take a dose of Vasoprin 60 mg/75 mg Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Monosprin 60 Capsule
Sun Pharmaceutical Industries Ltd.
20.39
10 Capsules Strip Tablets Strip
View all alternate brands

Interaction

Drug :- Antihypertensives: May increase hypotensive effects. Monitor patient closely during initial therapy.

Alcohol use: May increase hypotension. Discourage use together.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Naresh Dang, MD
  • Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience i...
    ...

    Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience in his chosen field of specialty. Dr. Dang is an expert in the managememnt of Diabetes, Hypertension and Lipids. He also provides consultation for Life Style Management.
    ...

About Author

  • Sonu Kumar, D.Pharma
  • Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo....

    Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...